About series «Mathematics»

Bulletin of the Karaganda University.  «Mathematics» series.

The editorial policy of series

The journal “Bulletin of the Karaganda University. Mathematics series” published research papers containing the results of fundamental and applied research in the natural sciences, as well as current problems of mathematics, computer science, mechanics, theoretical and applied character.
The magazine is published in a timely manner in compliance with the stated frequency of once in a quarter.Frequency of publication is regular.
In accordance with subparagraph 9) of paragraph 14 of the Regulations on the Committee for Control of Education and Science, Ministry of Education and Science of the Republic of Kazakhstan journal “Bulletin of the Karaganda University. Mathematics Series” is recommended CCSES RKfor publication of scientific results (order of the Committee on 15.03.2013., № 532).
Proprietary: RSE «Academician Ye.A.Buketov Karaganda State University».
Registered by the Ministry of Culture and Information of the Republic of Kazakhstan. Registration certificate No. 13104–Zh from 23.10.2012.
ISSN 0142-0843.
Impact factor in Kazakhstan-based citation
for the year 2009 – 0,066
for the year 2010 – 0,121
for the year 2011 – 0,121
for the year 2012 – 0,121

Address:  28, University Str., 100028, Kazakhstan, Karaganda
Теl.: (7212) 77-03-69 (add. 1026); fax: (7212) 77-03-84.
E-mail: vestnick_kargu_math@mail.ru. Web-site:  vestnik.ksu.kz

Thematic focus

The journal “Bulletin of the Karaganda University. Mathematics series”published original articles on basic sections of modern mathematics: the theory of functions, functional analysis, ordinary differential equations, partial differential equations, algebra, logic, model theory, geometry, probability theory and mathematical statistics, computational mathematics, computer science, mathematical physics, mechanics, mathematical modeling.

 

Main Editor
Academician of IHEAS, Doctor of Law, Professor
Ye.K.Kubeyev

Deputy main Editor     Kh.B.Omarov, Dr. of Techn. Sci.;
Responsible secretary  G.Yu.Amanbayeva,  Dr. of Philol. Sci.

Editorial board

A.R.Yeshkeyev, Editor, Dr. of Phys.–Math. Sci.;
M.Otelbayev,  Acad. NAS RK, Dr. of Phys.–Math. Sci.;
B.R.Rakishev, Acad. NAS RK, Dr. of Techn. Sci.;
T.Bekzhan, Professor (China);
B.Poizat, Professor (France);
A.A.Shkalikov, Dr. of Phys.–Math. Sci. (Russia);
A.S.Morozov, Dr. of Phys.–Math. Sci. (Russia);
G.Akishev, Dr. of Phys.–Math. Sci.;
N.A.Bokaev, Dr. of Phys.–Math. Sci.;
M.T.Jenaliyev, Dr. of Phys.–Math. Sci.;
K.T.Iskakov, Dr. of Phys.–Math. Sci.;
L.K.Kusainova, Dr. of Phys.–Math. Sci.;
E.D.Nursultanov, Dr. of Phys.–Math. Sci.;
M.I.Ramazanov, Dr. of Phys.–Math. Sci.;
E.S.Smailov, Dr. of Phys.–Math. Sci.;
U.U.Umerbaev, Dr. of Phys.–Math. Sci.;
N.T.Orumbayeva, Secretary, Cand. of Phys.–Math.  Sci.

Publishing ethics and the authors requirements

General provisions
The journal “Bulletin of the Karaganda University. Mathematics series” published article in volume from 4 to 10 journal pages. Articles of more than 10 pages published by a special decision of the editorial board.Articles are accepted in Kazakh, Russian and English languages.
The article should be written at a high scientific level, include new, well-defined mathematical results and their proofs. In the introduction, it is necessary to bring the available results relating to the submitted work, give a summary of the article and reflect the relevance, novelty obtained by the author of the results.
All articles are reviewed scientific research papers with at least two independent scholars or experts on relevant topics, not members of the editorial board.

Requirements to execution of articles

1. The manuscript must be prepared in the publishing system LaTeX-2e and presented in the form of two hard copies, as well as a tex and pdf-files to any electronic medium or sent e-mail vestnick_kargu_math@mail.ru. The article must be signed by all authors.

Example file

2. Information about each of the authors include the following information: Full name (full), position, rank, scientific degree, place of work, city.Information about the authorsare given in English.
It is necessary to provide contact information(phone, e-mail)of the author (or authors).
If you have a source of funding for the research(grants, the state budget of the program)  indicated information about it.
3. Article numbered only those formulas that are referenced in the text.
Tables, figures, formulas should be no ambiguity in the notation symbols, signs. Drawings must be clear and pure. The figures in the text and tables must be referenced.
All abbreviations and acronyms, except obviously well-known, must be decrypted at the first use in the text.
The first reference in the text to the literature should be numbered [1], the second – [2], etc.
Inreference to the results of the book indicates its number from the list of literature and (separated by semicolon) the page number on which the published result. For example: [8, 325]. References to unpublished work, the results of which are used in the proofs are not allowed.

References(translationlist of references in English)

  1. Ospanov K.N., ZulkhazhavA. Bulletin of the Karaganda University.  Mathematics series, 2015, No 2(78), p. 124–136.

AlimovA. R., Tsar’kovI. G.UspekhiMatematicheskikhNauk, 2016, 71, 1, p. 3–84.
Macomber R.S.J.Am. Chem. Soc., 1977, 99, p.3072–3075.

4.Articles that does not meet the above requirements, return the authors to design, revision. The editors reserve the right to article deviation, if its content does not meet the requirements of the journal.
Early published articlesare not accepted for publication in the journal “Bulletin of the Karaganda University. Mathematics series”.

 

Secretary, Cand. of Phys.–Math.  Sci.                                               Orumbayeva N.T.

Editor,  Dr. of Phys.–Math. Sci.                                                         Yeshkeyev A.R.